# SDR FDEA201011084286

- Difficulty date: November 8, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 43,016 hours, 20,716 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VT0304S
- Part serial: 149
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR ENGINE NR 2 HIGH OIL PRESSURE REPEAT WRITE UP REJECT APPROX 85KTS.  REPLACED NR 2 ENG. OIL PRESSURE TRANSMITTER IAW MM 79-33-11-04. LEAK AND OPS CKS GOOD. RAN ENG IAW JRH AND OIL PSI WAS 56PSI AT IDLE. RAN AT 75%N2 AND PSI WAS 58PSI. OK FOR SERVICE.
